MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW IMN SCREWS 5X90MM; SCREW, FIXATION, BONE

STRYKER TRAUMA KIEL LOCKING SCREW IMN SCREWS 5X90MM; SCREW, FIXATION, BONE
Model Number 2361-5090S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
Surgeon had a case with a t2 alpha antegrade femoral nail where two of the distal transverse screws backed out approximately two weeks after surgery.Patient returned to operating room for surgical intervention.
 
Event or Problem Description
Surgeon had a case with a t2 alpha antegrade femoral nail where two of the distal transverse screws backed out approximately two weeks after surgery.Patient returned to or for surgical intervention.
 
Additional Manufacturer Narrative
The reported event was confirmed on provided x-ray.Review of device history, labelling, capa databases and risk analysis did not identify any discrepancies.There are no open actions in place related to the reported event for the subject product(s).No indications of material, manufacturing or design related problems were found during the document review.A device inspection was not possible since the affected device was removed and disposed.Screw back out is a known but rare event and has been considered in several publications.Screw back out can be contributed by (but not limited to) e.G.Patient¿s condition, choice of product, kind of treatment, patient¿s behaviour and others.Based on available information it could not be determined which reasons had caused the event.In case essential information becomes available we reserve the right to re-reopen the case for investigation and to assess a new root cause.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please note corrections to sections d1, d4 (catalog number) and gtin number.

Brand Name
LOCKING SCREW IMN SCREWS 5X90MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11020435
Report Number0009610622-2020-00994
Device Sequence Number19789004
Product Code HWC
UDI-Device Identifier07613327381641
UDI-Public07613327381641
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2023
Device Model Number2361-5090S
Device Catalogue Number23605090S
Device Lot NumberK04629E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer02/08/2021
04/27/2021
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date03/04/2021
05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;